# SDR VJ32002F00030

- Difficulty date: May 7, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 02040025
- Condition: Failed
- Location: Engine
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED IN FLIGHT AND A SAFE LANDING WAS MADE.  GROUND CHECK OF THE MAGNETOS CONFIRMED THAT THE MAGNETO WAS DEAD.  MAGNETO WAS REMOVED AND REPAIRED MAGNETO INSTALLED.  GROUND OPERATION AND MAGNETO CHECKED NORMAL.  PART SENT FOR WARRANTY.
